# SDR USAA2010121293016

- Difficulty date: December 11, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 34,653 hours, 12,518 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - DROP IN - CORROSION ON FLOORBEAM AT FR 66 + 5 INCHES, -Y1292,  FRONT OF AFT GALLEY RIGHT SIDE.  REPAIRED FLOORBEAM INSERT AT FR 66 + 5 INCHES, -Y1292,  FRONT OF AFT GALLEY RIGHT SIDE IAW ENGINEERING AUTHORIZATION 102415.
